| Model Number |
RLPH1 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The product lot number was not provided, therefore, the manufacturing records could not be reviewed.This report is associated with mfr report numbers: 3005168196-2021-01810, 3005168196-2021-01811, 3005168196-2021-01812.
Event or Problem Description
The patient was undergoing a coil embolization procedure to treat an arteriovenous malformation (avm) using packing coil lps, a lp system detachment handle (handle) and a non-penumbra microcatheter.During the procedure, the physician attempted to detach three packing coil lps using the handle; however, all three packing coil lps failed to detach.The physician also tried using another handle but was unsuccessful.Afterwards, the physician was able to manually detach the packing coil lps after multiple attempts.It was reported that the first handle worked fine while performing a click test; however, while trying to detach the coil, the handle would only half click and slowly return to its original position without detaching the coil.The procedure was completed using five additional packing coil lps and the second handle.There was no report of an adverse effect to the patient.